Minocycline Drug Induced Lupus Butterfly Rash

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Louis T
New Member


Date Joined Nov 2017
Total Posts : 1
   Posted 11/1/2017 9:02 AM (GMT -7)   
Hi, i had been taking minocycline for acne all throughout highschool and developed a malar/butterfly rash about 4 months ago. I did research and found out minocycline is one of the drugs that can cause Drug Induced Lupus if taken for long periods of time. I have stopped taking minocycline about 3 weeks ago but still have the red sensitive rash on my cheeks that has slightly improved. I was wondering when this symptom typically subsides. I have no other symptoms such as joint pain or fatigue.

Thanks

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7511
   Posted 11/1/2017 10:59 AM (GMT -7)   
If all you have is a rash I doubt it has anything to do with Lupus; however it certainly could be related to the medication you've been taking. I suggest checking in with your dermatologist for proper diagnosis and treatment of your rash.
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2000
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 17, 2017 11:45 PM (GMT -7)
There are a total of 2,894,985 posts in 317,756 threads.
View Active Threads


Who's Online
This forum has 157357 registered members. Please welcome our newest member, phylijshugh.
270 Guest(s), 0 Registered Member(s) are currently online.  Details



About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.